Renormalized solutions are obtained for an inverse-scattering problem that are equivalent to the second-order regular perturbation approximations for the exact (Gel’fand-Levitan-Marchenko) theory. We have developed an inversion method for reconstruction the permittivity profiles of inhomogeneous dielectric slabs from reflection-coefficient data. Solutions with increased radii of convergence are obtained. Numerical examples are demonstrated for simulated-scattering data from Gaussian and parabolic profiles and homogeneous slabs.
© 1985 Optical Society of America
Original Manuscript: May 6, 1985
Manuscript Accepted: July 25, 1985
Published: November 1, 1985
H. D. Ladouceur and A. K. Jordan, "Renormalization of an inverse-scattering theory for inhomogeneous dielectrics," J. Opt. Soc. Am. A 2, 1916-1921 (1985)